Title

Uniqueness and Decay of Weak Solutions to Phase-Lock Equations

Document Type

Article

Publication Date

1-1-2021

Subject Area

ARRAY(0x5645c88c4048)

Abstract

In this paper, we prove the uniqueness of weak solutions (f, Q) to the phase-lock equations with f0 ∈ L2 and Q0 ∈ L3 when the space dimension d = 3. We also prove the uniqueness of weak solutions (f,a) to the Ginzburg-Landau equations with (f0,a0) ∈ Lp x Lp and 1< p <2 when d = 1. We will also present a result on the decay of Q as time t → ∞.

Publication Title

Discontinuity, Nonlinearity, and Complexity

Volume

10

Issue

1

First Page

31

Last Page

41

Digital Object Identifier (DOI)

10.5890/DNC.2021.03.003

ISSN

21646376

E-ISSN

21646414

Share

COinS